# SDR ASOA04551

- Difficulty date: July 14, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: S5751203220300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE RIGHT INBOARD FLAP LEADING EDGE PICKUP RIB NR 7 FOR THE CAM GUIDE WAS FOUND TO BE CRAKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD FLAP LEADING EDGE PICKUP RIB NR 7 FOR THE CAM GUIDE IAW SRM 51-25-03 AND 51-25-01.  (M)
